MathSciNet Relay Station
MathSciNet bibliographic data
MR2039485 82C40 (74A25 76P05 76T25)
Pulvirenti, Ada; Toscani, Giuseppe Asymptotic properties of the inelastic Kac model. J. Statist. Phys. 114 (2004), no. 5-6, 1453–1480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement